# SDR BSYA2010026

- Difficulty date: May 6, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N33DK
- Make and model: Beech 58
- Aircraft serial: TH372
- Aircraft time: 14,974 hours
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 442CW12
- Condition: Failed
- Location: Vacuum Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING, THE RT VAC PUMP FAILED, ACFT RETURNED TO DEPARTURE AIRPORT.  R & R VACUUM PUMP, OK FOR SERVICE.
